# SDR DHL2007785025

- Difficulty date: November 1, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT SKIN CORRODED AT ANTENNA CUT OUT BS 510 BETWEEN STRINGER 28L AND 28R.  REMOVED FASTENERS AND ANTENNA RING IAW B-727 SRM 51-30-2, REMOVED CORROSION FROM SKIN IAW B-727 SRM 51-10-6, CORROSION FOUND OUT OF LIMITS IAW B-727 SRM 53-30-1 FIGURE 1.  REMOVED PREVIOUS DOUBLER AT BS 480 - 500 IAW B-727 SRM 51-30-2, CUT-OUT AND REMOVED BELLY SKIN AT BS 480 - 520 BETWEEN STRINGER 26L AND 26R IAW B-727 SRM 53-30-3 FIGURE 12 AND 51-10-1.  FABRICATED NEW SKIN SECTION AND REPAIR SPLICE IAW B-727 SRM 53-30-2 FIGURE 2 AND 53-30-3 FIGURE 12.  TREATED AND PRIMED REPAIR PARTS AND AREA IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR SKIN AND SPLICE IAW B-727 SRM 51-30-2 AND 53-30-3 FIGURE 12, REINSTALLED ANTENNA RING IAW B0727 SRM 51-30-2.
